# SDR CALA0300218

- Difficulty date: April 26, 2003
- Submitted: April 28, 2003
- Operation: Air carrier
- Aircraft: N18119
- Make and model: Boeing 757224
- Aircraft serial: 27561
- Aircraft time: 22,256 hours, 6,862 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 146N61003
- Condition: Punctured
- Location: L4 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PUNCTURE DAMAGE TO INNER SKIN OF L4 DOOR.  REPAIR PUNCTURE DAMAGE PER EC/RA 5210-01692.
